MathSciNet Relay Station
MathSciNet bibliographic data
MR417457 32G15 (30A52)
Wason, Judith C. On the straightness of reduced Teichmüller space. Proc. Amer. Math. Soc. 56 (1976), 193–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement